# SDR HEEA968203

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Trim Actuator
- Part number: 900C3010004105
- Condition: Intermittent
- Location: Flt Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT OPERATION WITH 33 OHM RESISTOR AND 280HM RESISTOR.
